On Zeros of Periodic Zeta Functions

We consider zeta functions ζ(s; a) given by Dirichlet series with multiplicative periodic coefficients and prove that, for some classes of functions F , the functions F(ζ(s; a)) have infinitely many zeros in the critical strip. For example, this is true for sin(ζ(s; a)).

Gespeichert in:
Bibliographische Detailangaben
Datum:2013
Hauptverfasser: Laurinčikas, A., Šiaučiūnas, D.
Format: Artikel
Sprache:English
Veröffentlicht: Інститут математики НАН України 2013
Schriftenreihe:Український математичний журнал
Schlagworte:
Online Zugang:http://dspace.nbuv.gov.ua/handle/123456789/165577
Tags: Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
Назва журналу:Digital Library of Periodicals of National Academy of Sciences of Ukraine
Zitieren:On Zeros of Periodic Zeta Functions / A. Laurinčikas, D. Šiaučiūnas // Український математичний журнал. — 2013. — Т. 65, № 6. — С. 857–862. — Бібліогр.: 17 назв. — англ.

Institution

Digital Library of Periodicals of National Academy of Sciences of Ukraine

Ähnliche Einträge